Testosterone Boosters Supplements
If you’re thinking about taking testosterone boosters Supplements, whether it’s to help you add more muscle mass, gain energy throughout the day, or increase your libido, there are many positive benefits to taking these supplements.
You should be aware of a few potential side effects before embarking on any such journey.
- The most commonly reported physical side effect is an outbreak of acne. Men say that the most common form of acne that they have to deal with is outbreaks along their backs.
- A side effect that is important to consider when you’re looking to build muscle is that testosterone boosters Supplements are very effective in adding power, but this doesn’t increase the strength of the tendons and ligaments that connect the muscle to bone.
What results is myalgia or abnormal growth of the force? It can also lead to the tearing of the ligaments and the muscles themselves, so it’s important to make sure that your workout regimen is balanced in such a way as to promote positive and healthy muscle growth.
There have been reports throughout Europe on the long-term health effects of testosterone boosters. Some of these studies have indicated that the kidneys can be damaged by prolonged use of these supplements. Giving your body a break from these supplements every so often is advisable.
- Testosterone has been linked to increased aggressive tendencies among men with high hormone levels. Using a testosterone booster can potentially exacerbate these tendencies, especially if they already exist within your system.
Occasional headaches have been reported by individuals using testosterone boosters. These headaches tend to be mild rather than a migraine, and they are only registered as a slight increase in the number of headaches they normally get. Anemia or iron deficiency in the blood is another possible side effect. This can lead to feeling colder and possibly being more susceptible to colds or infections.
Psychological Side Effects
- There are a few potential psychological side effects associated with testosterone boosters that should be noted as well.
- Mood swings are the most commonly reported psychological side effect of testosterone boosters. These supplements, as they increase the level of testosterone in the system, can cause an individual to become more hostile and aggressive, but usually only if those behaviors already trigger that person’s temperament.
- Depression has sometimes been reported while using testosterone boosters. The underlying cause of depression is unknown, so there is no direct correlation between testosterone boosters and depression.
- Anxiety can potentially be found among individuals taking testosterone-boosting supplements.
Conclusion While there are several potential side effects associated with testosterone boosters, there isn’t enough research to support or deny any of these possible effects directly linked to the supplements. There are numerous individuals, both men and women, across the world who have taken these supplements for years and have reported little or no side effects. However, as with any vitamin or another supplement you take, if you experience any side effects, it’s important to consult a physician to determine whether it might be related to the accessories themselves.
At AAI Rejuvenation Clinic, we advise anyone to think seriously about beginning Hormone treatment if there is no medical need for it. However, we will take every precaution to ensure that you read your program’s positive benefits by providing the latest at-home hormonal mouth-swab testing to ensure we are continually monitoring your progress and aware of any adverse side effects. Fill out the Medical History Form, or if you need more information, call us at (866) 224-5698 or (866) AAI-Low-T.
Low Hormone Symptoms